# SDR CA070514036

- Difficulty date: March 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE THE ENGINE EMITTED A NOISE ACCOMPANIED BY VIBRATION, A FADEC FAULT INDICATION AND FIRE WARNING INDICATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514036)
